Hi all nice to read so many positive comments

  • 14 replies
  • 162 subscribers
  • 506 views

What seems a long time ago but is just short of 2 years I was diagnosed with Advanced PC  with a Gleason reading of 5+4 and immediately had a full bone scan and pelvic scan which showed that the cancer had spread to parts of the bone through I believe one lymph node. My initial PSA reading was 17 raised to 22 within one week prior to any treatment. I was immediately started on Prostap and a course of chemotherapy but told that I couldn’t being given radiotherapy due to  the proximity of the tumour to the rectum. Lots of side effects with chemo but seemed to have some success as consultant then put me forward for radiotherapy. After 12 week course PSA level down to 0.5 - well pleased however numbers started to creep up and after reaching 2.2 three months ago was placed on Bicalutamide daily, I am now awaiting with some trepidation results of blood test at the end of this month. Since Chemo, Radiotherapy and HT have experienced several side effects, muscle weakness, mood swings, tiredness, thin skin and sudden sharp pains (like electrical impulses). Nice to now be part of a community and not feeling alone. Has anyone had this blip after treatment and experienced results after Bicalutamide